MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. ETHICON; STAPLER, SURGICAL

ETHICON ENDO-SURGERY, LLC. ETHICON; STAPLER, SURGICAL
Catalog Number EC3D60C
Medical Device Problem Code Failure to Form Staple (2579)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/05/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that thoracic surgeon and pa were completing vats wedge resection using ec3d60c.When firing across the parenchyma using er60g, they noticed the staples were not properly formed and appeared as quill-like protruding externally from the tissue.They did not fire across existing staple lines when it occurred.There was no patient consequence nor surgical delay reported.No additional information provided.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 4/13/2026.D4: batch #unk.D4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.D4: udi: the expiration date is currently not available.Therefore, the full udi is currently not available.H4: the device manufacture date is currently not available.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent: what happened with the other rows of the staple line? were all staples fired from the reload? do you have photos of the other staple lines that you could share at productcomplaint1@its.Jnj.Com with the excise tissue, was anything abnormal noticed with the staple line? did the tissue have any unique characteristics as fibrous or thick? was the device difficult to close? did the account cross staple lines while shooting? no lot or batch number was provided; therefore, a device history could not be done.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
ETHICON
Common Device Name
STAPLER, SURGICAL
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
Manufacturer Contact
orla o'mahony
475 calle c
guaynabo 00969
3035526892
MDR Report Key24864390
Report Number3005075853-2026-02785
Device Sequence Number10488911
Product Code GAG
UDI-Device Identifier10705036043539
UDI-Public10705036043539
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberEC3D60C
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2026
Supplement Date Received by Manufacturer04/29/2026
Initial Report FDA Received Date04/13/2026
Supplement Report FDA Received Date05/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ER60G X3
Patient SexUnknown